# SDR MALA975630

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40004200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAA RAMP INSPECTION, RIGHT EXTERIOR EMERGENCY LIGHT SYSTEM LENS FOUND CRACKED.  MAINTENANCE REPLACED LENS.  ALL CHECKS GOOD.  (X)
